| Model Number |
PXCAT0 |
| Medical Device Problem Codes |
Break (1069); Material Twisted/Bent (2981)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
02/25/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
A sample device was not returned for analysis.Complaint history and product history records were reviewed and documentation indicated the product met release criteria.Root cause has not been identified.The manufacturer internal reference number is: (b)(4).
Event or Problem Description
A facility representative reported with a description of broken intraocular lens (iol) haptics.Additional information has been requested, yet no new information received.
Event or Problem Description
Additional information has been requested, received and stated the haptic was bent/broken.The procedure completed on same day.
Additional Manufacturer Narrative
The manufacturer internal reference number is: (b)(4).